# SDR SWIA202161942

- Difficulty date: August 12, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FWD WEB HAS SPOTS OF CORROSION     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED PAX DOOR FWD WEB PANEL REF. CRJ900 SRM 51-42-06-001-001-A01 AND REMOVED AND REINSTALLED EXISTING SIDE PANEL DOUBLER TO REPLACEMENT PAX DOOR FWD PANEL REF. GREO 670-52-11-104 REV -H DATED 2016-08-14 ZONE 2 OPTION 1.
